# SDR ASAA2015080412725

- Difficulty date: August 4, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 25,382 hours, 7,625 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 2706
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 52,084 hours, 28,001 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED WHEN RECALL PRESSED AND EXTINGUSHES WITH MASTER CAUTION RESET.  ACFT GROUNDED.  REPLACED THE LT PACK TCV IAW AMM 21-51-10. CHECKS GOOD.
